MAUDE Adverse Event Report: INSTITUT STRAUMANN AG CIM Ø3.3MM ND, ZLA 8MM, AH4MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG CIM Ø3.3MM ND, ZLA 8MM, AH4MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 031.001S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2023 in ada 13.On (b)(6) 2024, loss of osseointegration was verified.Patient presented with previous bone augmentation.No product was returned to the manufacturer.At the event the patient experienced: pain.No further patient complications were reported.
 
Additional Manufacturer Narrative
Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2023 in ada 13.On (b)(6) 2024, loss of osseointegration was verified.Patient presented with previous bone augmentation.The device was forwarded to the manufacturer.At the event the patient experienced: pain.No further patient complications were reported.

Brand Name
CIM Ø3.3MM ND, ZLA 8MM, AH4MM, ZRO2
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key19539661
Report Number0001222315-2024-001605
Device Sequence Number6333940
Product Code DZE
UDI-Device Identifier07630031713780
UDI-Public07630031713780
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
Report Date (Section F) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number031.001S
Device Lot NumberJCM56
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/09/2024
Device Age25 MO
Event Location Other
Date Report to Manufacturer05/21/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/21/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexMale